# SDR CALA2016010894965

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 71,000 hours, 27,092 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER BATTERY IS INOPERATIVE.  SECURED POWER FEEDER.  OPERATIONS GOOD.
